RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 223–224 (Mi umn74)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Dynamical systems with arbitrary spectrum multiplicity function

O. N. Ageev

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/rm74

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1079–1081

Bibliographic databases:

MSC: 37A05, 28C10, 37D50, 37D40
Accepted: 01.04.1998

Citation: O. N. Ageev, “Dynamical systems with arbitrary spectrum multiplicity function”, Uspekhi Mat. Nauk, 53:5(323) (1998), 223–224; Russian Math. Surveys, 53:5 (1998), 1079–1081

Citation in format AMSBIB
\Bibitem{Age98}
\by O.~N.~Ageev
\paper Dynamical systems with arbitrary spectrum multiplicity function
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 223--224
\mathnet{http://mi.mathnet.ru/umn74}
\crossref{https://doi.org/10.4213/rm74}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691188}
\zmath{https://zbmath.org/?q=an:0938.37001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1079A}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1079--1081
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000074}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0041177770}


Linking options:
  • http://mi.mathnet.ru/eng/umn74
  • https://doi.org/10.4213/rm74
  • http://mi.mathnet.ru/eng/umn/v53/i5/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:240
    Full text:77
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019